Translator Disclaimer
2020 Uniqueness theorems for the Boussinesq system
Lorenzo Brandolese, Jiao He
Tohoku Math. J. (2) 72(2): 283-297 (2020). DOI: 10.2748/tmj/1593136822

Abstract

We address the uniqueness problem for mild solutions of the Boussinesq system in $\mathbb{R}^3$. We provide several uniqueness classes on the velocity and the temperature, generalizing in this way the classical $C([0,T]; L^3(\mathbb{R}^3))$-uniqueness result for mild solutions of the Navier–Stokes equations.

Citation

Download Citation

Lorenzo Brandolese. Jiao He. "Uniqueness theorems for the Boussinesq system." Tohoku Math. J. (2) 72 (2) 283 - 297, 2020. https://doi.org/10.2748/tmj/1593136822

Information

Published: 2020
First available in Project Euclid: 26 June 2020

zbMATH: 07242709
MathSciNet: MR4116698
Digital Object Identifier: 10.2748/tmj/1593136822

Subjects:
Primary: 76N10
Secondary: 35K55, 76D05

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • 2020
Back to Top